# SDR LR7A2015121200640

- Difficulty date: December 12, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 34,497 hours, 21,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: LS32283
- Condition: Corroded
- Location: Bs 880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK,  FOUND INTERIOR BS 880 BHD LOWER CAP ANGLE WITH PITTING CORROSION AND TEMPORARY REPAIR; RBL61.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583, SRM CH 51-60 & 51-70.
